# SDR ASOA2018053093031

- Difficulty date: May 9, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450889
- Aircraft time: 30,103 hours, 19,451 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14544868002
- Condition: Corroded
- Location: Frame 62a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK, FOUND THE SHEAR TIE,  FRAME 62A,  BETWEEN STRINGERS 21R & 20R TO BE CORRODED.   MAINTENANCE REPLACED THE SHEAR TIE.
